I had been taking an antibiotic, Ciprofloxacin for a week....around day 4 I noticed that the skin under my eyes had become tender, red and slightly swollen. Then appeared wrinkled and puffy. I am 47 so although I do have some wrinkles .... this looks different ...droopy sort of and puffy at the same time. Slightly itchy as well. Do you think this is from the antibiotic? I have been finished with it for 2 days now. My eye sight is fine.
I have an issue. I moved from ontario to edmonton. Now, as soon as I was driving through the prairies,...i felt like grit in my eyes. Now i am in edmonton alberta for over a month. My eyes have swollen, my eye lids are red and extremely itchy and i look like an old old lady when i am only 44. The wrinckles that developed and redness under my eyes are unreal. this is depressing me. The doctor gave me cortisone creme....made it worse....i tried ....neem oil...made it worse...what is this?
When I was in the US Air Force and stationed in Grand Forks ND we often had people that when they got there they got asthma or other allergic phenomena. It is due to being exposed to allergens that were not present before the person moved
Generally this gets better with time. You might try warm or cool compresses and Zaditor which is over the counter allergy eye drop.
Hi I just read your thread about your red swollen eyes after taking a certain medicine. The same thing seems to be happening to me. Can you share with me how you resolved your issue? Nothing is helping. I have tried benadryl, aleggra, cortisone, and prednisone. HELP.
I have a similiar issue and any feedback would be greatly appreciated! I am 40 yrs old and never had wrinkles or issues until approx 2 weeks ago! I changed to Proactiv to wash my face and after about 2 weeks noticed one morning that under my eyes looked very puffy and wrinkled with dark looking circles! I stopped the Proactiv immediately! I have also been fighting a cough/cold and having issues with my sinuses! My eyes feel puffy and itchy and the wrinkly dark appearance is not going away! I have been staying very hydrated and getting sleep! I have always been complimented on not looking my age so this is freaking me out! Will it go back to normal? Is there anything I can do to help! I tried taking zyrtec which did not help much! Any suggestions are greatly appreciated!!!
i too have this problem.it came on about 6 months ago, lasted for about a month and then went back to normal.thats the good news,bad news,it has come back again so im guessing im in for another month of make up...and im a guy....!
A few days ago i woke up to my eyes watering and itchy. The corners of my eyes were burning alittle. I used a tissue all day trying to keep my eyes clean. The next day i looked like I had aged 20 years. woke up to puffy swollen eyes and dark circles under my eyes. wrinkled badly. Then i put moisturizer under my eyes to try and keep them from looking dry. The next day it looked as if someone had hit me in both my eyes..It has been a couple of weeks now and doesnt seem to be going away much... Redness is there and the burning sensation. What is this?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.